Mathematical Analysis of Eco-System Stability of Honeybee Colony Infected by Virus
S.A. Adebayo and
Kinsley C.I.
Additional contact information
S.A. Adebayo: Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, PMB 4000, Ogbomoso, Nigeria
Kinsley C.I.: Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, PMB 4000, Ogbomoso, Nigeria
International Journal of Research and Innovation in Applied Science, 2022, vol. 7, issue 1, 87-97
Abstract:
An eco-epidemiological model interaction between hive and forager honeybee with consideration of varroa mite diseases spread in the ecosystem is represented. The model is governed by a new five-dimensional nonlinear system of ordinary differential equations to investigate the dynamics of the honeybee colony. The well-posedness of the model is established concerning the positivity and boundedness of solutions. The basic reproduction number (R0) was also computed, and a sensitivity analysis was carried out on R0. The stability of the equilibrium points was determined using the Jacobian matrix with the Routh-Hurwitz criterion. Additionally, numerical simulations were performed to validate the result of the recovery class and analyzed the effect of social inhibition and disinfestation on an infected hive honeybee population in an eco-epidemiological model.
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.rsisinternational.org/journals/ijrias/ ... -7-issue-1/87-97.pdf (application/pdf)
https://www.rsisinternational.org/virtual-library/ ... 051938702.1694191524 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bjf:journl:v:7:y:2022:i:1:p:87-97
Access Statistics for this article
International Journal of Research and Innovation in Applied Science is currently edited by Dr. Renu Malsaria
More articles in International Journal of Research and Innovation in Applied Science from International Journal of Research and Innovation in Applied Science (IJRIAS)
Bibliographic data for series maintained by Dr. Renu Malsaria ().